MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2478/v10004-007-0004-8

Медицинская библиотека · Arhiv za higijenu rada i toksikologiju · 2007

[Glucocorticoid-induced osteoporosis].

Curković Bozidar

Аннотация на английскомСтатьяОбзорПеревод в очереди

Аннотация

Glucocorticoids are the most common cause of drug-induced osteoporosis. Given the widespread use of oral glucocorticoids in the treatment of autoimmune, pulmonary, gastrointestinal disorders and organ transplantation, attention to glucocorticoid-induced osteoporosis has substantially increased. Bone loss occurs rapidly in the first few months of glucocorticoid therapy. Trabecular bone is affected more than cortical bone. Glucocorticoid treatment is associated with a substantially increased risk of fractures, particularly hip and vertebral fractures. The skeletal effects of glucocorticoids are both dose- and duration-dependent. The patophysiology of glucocorticoid-induced osteoporosis is a complex process, several mechanisms are proposed but not yet fully highlighted. Despite several evidence-based guidelines for the prevention and treatment of glucocorticoid-induced osteoporosis and the availability of effective therapeutic options, the proportion of individuals with appropriate evaluation and treatment remains relatively low.

Для цитирования: Curković Bozidar. [Glucocorticoid-induced osteoporosis].. Arhiv za higijenu rada i toksikologiju. 2007. DOI: 10.2478/v10004-007-0004-8.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.